# SDR IPXA13679453

- Difficulty date: July 16, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 45,875 hours, 14,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58583
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09, FOUND CRACK DAMAGE ON M/D CARGO FLOOR PANEL 232AFF AT BS 489-497, RBL 13.5-14. DIMENSIONS OF CRACK: 3 INCHES LONG.  REPAIRED IAW EO NO B767-5320-9693-H.
